LEILA MORADI | Publications
LEILA MORADI Publications
2018 | |
Articolo in rivista | |
Numerical treatment of fractional-order nonlinear system of delay integro-differential equations arising in biology ASIAN-EUROPEAN JOURNAL OF MATHEMATICS. Vol. 12. Pag.1950068-1950081 ISSN:1793-5571. | |
Mohammadi, F.; Moradi, L. | |
Versione online | |
Digital Object Identifier (DOI): 10.1142/S1793557119500682 Codice identificativo ISI: WOS:000484176600001 Codice identificativo SCOPUS: 2-s2.0-85047302889 | |
Show it in Product Database (IRIS) |
2018 | |
Articolo in rivista | |
A hybrid functions numerical scheme for fractional optimal control problems: Application to nonanalytic dynamic systems JOURNAL OF VIBRATION AND CONTROL. Vol. 24. Pag.5030-5043 ISSN:1077-5463. | |
Mohammadi, F.; Moradi, L.; Baleanu, D.; Jajarmi, A. | |
Digital Object Identifier (DOI): 10.1177/1077546317741769 Codice identificativo ISI: WOS:000448272400008 Codice identificativo SCOPUS: 2-s2.0-85045293850 | |
Show it in Product Database (IRIS) |